Extremal metrics for the Q0-curvature in three dimensions

Jeffrey S. Case, Chin Yu Hsiao, Paul Yang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We construct contact forms with constant Q0-curvature on compact three-dimensional CR manifolds which admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry.

Original languageEnglish (US)
Pages (from-to)585-626
Number of pages42
JournalJournal of the European Mathematical Society
Issue number2
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Beckner–Onofri inequality
  • CR manifolds
  • Green function asymptotics
  • Pseudo-Einstein structures
  • Pseudodifferential operator
  • Q-prime curvature


Dive into the research topics of 'Extremal metrics for the Q0-curvature in three dimensions'. Together they form a unique fingerprint.

Cite this